On mean values of mollifiers and L-functions associated to primitive cusp forms

Kühn, Patrick and Robles, Nicolas and Zeindler, Dirk (2019) On mean values of mollifiers and L-functions associated to primitive cusp forms. Mathematische Zeitschrift, 291 (1-2). pp. 661-709. ISSN 0025-5874

[thumbnail of KRZ02_post_referee_January_2018]
Preview
PDF (KRZ02_post_referee_January_2018)
KRZ02_post_referee_January_2018.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (1MB)

Abstract

We study the second moment of the L-function associated to a holomorphic primitive cusp form of even weight perturbed by a new family of mollifiers. This family is a natural extension of the mollifers considered by Conrey and by Bui, Conrey and Young. As an application, we improve the current lower bound on critical zeros of holomorphic primitive cusp forms.

Item Type:
Journal Article
Journal or Publication Title:
Mathematische Zeitschrift
Additional Information:
https://doi.org/10.1007/s00209-018-2099-9
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2600
Subjects:
?? dirichlet polynomialmollifierzeros on the critical lineratios conjecture techniqueautocorrelationholomorphic cusp formmodular formsgeneralized mobius functionsgeneral mathematicsmathematics(all) ??
ID Code:
124787
Deposited By:
Deposited On:
20 Apr 2018 12:22
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Jul 2024 23:54